# SDR SWAA2021122052934

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTS INOP / [01] REMOVED AND REPLACED FWD LEFT EMER. LIGHTS BATTERY PACK. TESTS GOOD PER AMM 33-51-06; [02] 1. RAFAEL ZUNIGA (TECHNICIAN); 14-DEC-2021 18:47 UTC REMOVED AND REPLACED FWD LEFT EMER. LIGHTS BATTERY PACK. TESTS GOOD PER AMM 33-51-06
